# SDR 2009FA0000540

- Difficulty date: June 21, 2009
- Submitted: June 21, 2009
- Operation: General aviation
- Aircraft: N280AG
- Make and model: Boeing 737-7L9
- Aircraft serial: 28006
- Aircraft time: 33,367 hours, 12,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146A11111
- Condition: Cracked
- Location: Bs 727d S9r
- Part time: 33,367 hours, 12,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT A/C ATTACH BRACKET BS 727D STRINGER 9R.
